# SDR VNAA2014121900005

- Difficulty date: December 4, 2014
- Submitted: December 19, 2014
- Operation: Air carrier
- Aircraft: N244PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7912
- Aircraft time: 26,009 hours, 26,105 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Lt Spoiler
- Part time: 26,009 hours, 26,105 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD GROUND SPOILER, INBD LOWER CORNER DENTED 5" LONG AND 2" WIDE. REPAIRED IAW EO CL600-2B19-57-L02986.
